A conditionally well-posed formulation of an inverse problem of
Doklady Akademii Nauk, Tome 284 (1985) no. 4, pp. 831-834
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_4_a15,
author = {A. V. Kudrya},
title = {A conditionally well-posed formulation of an inverse problem of},
journal = {Doklady Akademii Nauk},
pages = {831--834},
year = {1985},
volume = {284},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_4_a15/}
}
A. V. Kudrya. A conditionally well-posed formulation of an inverse problem of. Doklady Akademii Nauk, Tome 284 (1985) no. 4, pp. 831-834. http://geodesic.mathdoc.fr/item/DAN_1985_284_4_a15/